# SDR ABXA20160211028

- Difficulty date: February 11, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 61,866 hours, 44,456 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Structure
- Part number: 113T162155
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING TE PANEL, ATTACH CHORD AT WING TO FUSELAGE JUNCTION, ABOVE UPLOCK CYLINDER, CORRODED AROUND NUTPLATES.  REMOVED ATTACH CHORD & INSTALLED SERVICEABLE ATTACH CHORD, PN 113T1621-55 IAW SRM 51-40-2.  CORRODED LEVEL 2, PN 113T1621-55, PART NAME ATTACH CORD.  ACFT WAS GNDED.
